# SDR 2008UALA01316

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 33,580 hours, 9,501 cycles
- Engine: Pwa PW4056
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 285N002836
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG OH LP 1 STATUS MESSAGE WILL NOT ERASE.  FOUND OVERHEAT DETECTION CARD.  RESEATED OVERHEAT CARD FOR NR 1 ENGINE MESSAGE CLEARED, FIRE-TEST CHECKS GOOD. AC OK FOR SERVICE.
